# SDR ASAA0843411

- Difficulty date: August 19, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 38,310 hours, 21,012 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA20414
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 0 SPOILER UPPER SURFACE PROTRUDING DENT 6 INCHES FROM O/B AND 7 INCHES FROM T/E.  REMOVED DAMAGED AREA, FABRICATED FILLER AND EXTERNAL DOUBLER AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 4.
